# SDR DALA2021121607813

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION FOUND ON THE LH WING BOTTOM SKIN IN PYLON REINFORCING PLATE (P/N D5725109220000) LOWER SURFACE AT THE AFT EDGE, OUTB'D SIDE OF RIB 8, AFT SID OF STR 5. CORRECTIVE ACTION: COMPLIED WITH ERA 32-595541. (2053797)
